# SDR CALA2022051101209

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737
- Aircraft serial: 28944
- Aircraft time: 71,979 hours, 25,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT FOUND ON INSPECTION OF BIRD STRIKE AFT OF AOA VANE. ACCOMPLISHED DETAILED VISUAL INSP IAW STEP 2 OF AVO 9718. NO PER AVO9718 PERFORMED STEP 3 HFEC PER PART 6 51-00-00 PROCEDURE REF STEP 2 OF AVO 9718.  AOA SENSOR DAMAGED FURTHER DISCREPENCIES EXIST. NEED AN HFEC ACCOMPLISHED OF EACH 23 ON DENTS 1, 2, AND 3 REF. FIG 1 OF AVO AND FOUND NO CRACK DENT PER STEP 3 INDICATIONS. ACCOPLISHED STEPS 4 AND 5 OF AVO9718.  DEFLECTION ON FRAME STA 203.8  .058 NO ADDITIONAL DAMAGE NOTED. LOCKED FOR FERRY UNLOCKING COMPLETED STEP 1B, AND STEPS 2 THROUGH 6 OF AVO9721 REF NDT PART COMPLETED STEPS 8B THRU D AND STEP 9 OF AVO9721 REF NDT PART 6 6 51-00-00-23 AND 53-30-09. NO DISCREPANCIES NOTED, OK TO 51-00-00-23, 53-30-09 AND PART 4 51-00-00 PROCEDURE 2. NO CONTINUE DISCREPANCIES NOTED, THICKNESS MEASURED IS .040 INCHES. OK TO CONTINUE PER AVO 9721 STEP I.1 A. CUT OUT DAMAGED SKIN AND SUBMITTED TO PER AVO 9721 STEPS I. 2 AND 3 CONFIRMED DENT #3 IS SMOOTH WITH PER AVO 9721 COMPLIED WITH STEPS 7 AND 8A.1 THRU 8A.4. WORK PERFORMED ARE IDT TASKS. PER PARAGRAPH 2 STEPS  1 & 2 FOR BS 203.8 FRAME OF AVO 9721 PER AVO 9721 COMPLIED WITH PARA.II STEP 3. DETAIL VISUAL INSP. ENGINEERING. NO DAMAGE TO FASTENERS AND NOT COMMON TO CHEM MILL STEP. ACCOMPLISHED HFEC SURFACE INSPECTION AND HFEC HOLE PROBE NO DAMAGE NOTED. INSPECTION REF 737 NDT PART 6, 51-00-00-4 AND 737 NDT PART 6, 51-00-00-16. VERIFIED DETAIL VISUAL INSPECTION ACCOMPLISHED PER AVO 9721 WITH PARAGRAPH II STEP 3. NO DAMAGED NOTED.
